ITP OpenIR  > SCI期刊论文
Chen, JB; Chen, JB (reprint author), Chinese Acad Sci, Inst Geol & Geophys, Key Lab Petr Resources Res, Beijing, Peoples R China.
An average-derivative optimal scheme for frequency-domain scalar wave equation
Source PublicationGEOPHYSICS
Language英语
KeywordFinite-difference Form Inversion Lax-wendroff Space Time Tomography
AbstractForward modeling is an important foundation of full-waveform inversion. The rotated optimal nine-point scheme is an efficient algorithm for frequency-domain 2D scalar wave equation simulation, but this scheme fails when directional sampling intervals are different. To overcome the restriction on directional sampling intervals of the rotated optimal nine-point scheme, I introduce a new finite-difference algorithm. Based on an average-derivative technique, this new algorithm uses a nine-point operator to approximate spatial derivatives and mass acceleration term. The coefficients can be determined by minimizing phase-velocity dispersion errors. The resulting nine-point optimal scheme applies to equal and unequal directional sampling intervals, and can be regarded a generalization of the rotated optimal nine-point scheme. Compared to the classical five-point scheme, the number of grid points per smallest wavelength is reduced from 13 to less than four by this new nine-point optimal scheme for equal and unequal directional sampling intervals. Three numerical examples are presented to demonstrate the theoretical analysis. The average-derivative algorithm is also extended to a 2D viscous scalar wave equation and a 3D scalar wave equation.
2012
ISSN0016-8033
Volume77Issue:6Pages:T201-T210
Subject AreaPhysics
Indexed BySCI
Funding OrganizationNational Natural Science Foundation of China [40830424, 40974074, 40774069]; National Major Project of China [2011ZX05008-006] ; National Natural Science Foundation of China [40830424, 40974074, 40774069]; National Major Project of China [2011ZX05008-006] ; National Natural Science Foundation of China [40830424, 40974074, 40774069]; National Major Project of China [2011ZX05008-006] ; National Natural Science Foundation of China [40830424, 40974074, 40774069]; National Major Project of China [2011ZX05008-006]
Citation statistics
Cited Times:27[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/14992
CollectionSCI期刊论文
Corresponding AuthorChen, JB (reprint author), Chinese Acad Sci, Inst Geol & Geophys, Key Lab Petr Resources Res, Beijing, Peoples R China.
Recommended Citation
GB/T 7714
Chen, JB,Chen, JB . An average-derivative optimal scheme for frequency-domain scalar wave equation[J]. GEOPHYSICS,2012,77(6):T201-T210.
APA Chen, JB,&Chen, JB .(2012).An average-derivative optimal scheme for frequency-domain scalar wave equation.GEOPHYSICS,77(6),T201-T210.
MLA Chen, JB,et al."An average-derivative optimal scheme for frequency-domain scalar wave equation".GEOPHYSICS 77.6(2012):T201-T210.
Files in This Item:
File Name/Size DocType Version Access License
An average-derivativ(896KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, JB]'s Articles
[Chen, JB (reprint author), Chinese Acad Sci, Inst Geol & Geophys, Key Lab Petr Resources Res, Beijing, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, JB]'s Articles
[Chen, JB (reprint author), Chinese Acad Sci, Inst Geol & Geophys, Key Lab Petr Resources Res, Beijing, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, JB]'s Articles
[Chen, JB (reprint author), Chinese Acad Sci, Inst Geol & Geophys, Key Lab Petr Resources Res, Beijing, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.